# SDR SWAA2024020535400

- Difficulty date: December 26, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. UPPER ACCESS PANEL # 343AT HAS 2 EA RUBBER SEAL WITH ELONGATED HOLES<[01] REMOVED AND REPLACED R/H HORIZONTAL STAB. UPPER ACCESS PANEL # 343AT BOTH RUBBER SEAL AS BER 51-40-02-0G-0;[02] CORRECTION TO STEP ONE SHOULD READ; REMOVED AND REPLACED R/H HORIZONTAL STAB. UPPER ACCESS PANEL # 343AT BOTH RUBBER SEAL AS PER SRM 51-40-02-0G-0;[03] VERIFIED SEALS REPLACEMENT.
